Embedded solitons with chi((2)) and chi((3)) nonlinear susceptibilities by extended trial equation method


SÖNMEZOĞLU A. , EKİCİ M. , Arnous A. H. , Zhou Q., Triki H., Moshokoa S. P. , ...More

OPTIK, vol.154, pp.1-9, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 154
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.10.014
  • Title of Journal : OPTIK
  • Page Numbers: pp.1-9

Abstract

This paper employs the extended trial equations algorithm to extract soliton and other forms of waves in quadratic-cubic nonlinear medium. These waves stem from the continuous spectrum. The solutions appear with their corresponding constraints, also known as the existence criteria for the waves. (C) 2017 Elsevier GmbH. All rights reserved.